Alert archive / Iowa / Tornado Warnings in 2025

Tornado Warning 5, NWS Omaha, NE

April 17, 2025Harrison County, Pottawattamie County, Shelby County, Iowa

NWS Omaha, NE issued this tornado warning at Apr 17, 2025, 7:23 PM CDT for Harrison County, Pottawattamie County, Shelby County, Iowa. It was in force for 37 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2025, 7:23 PM CDT (00:23 UTC)
Expired
Apr 17, 2025, 8:00 PM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Harrison County, IA, Pottawattamie County, IA, Shelby County, IA

The radar

The Omaha radar (KOAX), 65 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 7:24 PM CDTHAIL 2.255 Wsw Mcclelland, IA
Apr 17, 7:28 PM CDTHAIL 1.51 Ne Underwood, IA
Apr 17, 7:29 PM CDTHAIL 2.754 Ssw Underwood, IA
Apr 17, 7:31 PM CDTHAIL 2.753 Wnw Mcclelland, IA
Apr 17, 7:37 PM CDTHAIL 2.752 N Mcclelland, IA
Apr 17, 7:38 PM CDTHAIL 1.252 Sse Minden, IA
Apr 17, 7:39 PM CDTHAIL 43 W Mcclelland, IA
Apr 17, 7:44 PM CDTHAIL 42 Nw Mcclelland, IA
Apr 17, 8:08 PM CDTHAIL 1.75Hancock, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 4:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.4 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2025-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2025-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2041 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
1.4
Supercell composite
12.7

Open this sounding in Storm Lab

The text

As transmitted.

337 
WFUS53 KOAX 180023
TOROAX
IAC085-155-165-180100-
/O.NEW.KOAX.TO.W.0005.250418T0023Z-250418T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
723 PM CDT Thu Apr 17 2025

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Northern Pottawattamie County in southwestern Iowa...
  Southeastern Harrison County in southwestern Iowa...
  Southwestern Shelby County in southwestern Iowa...

* Until 800 PM CDT.

* At 723 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles northeast of Crescent, or 12 miles north of
  Council Bluffs, moving east at 35 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Underwood and Neola around 730 PM CDT.
  Minden around 740 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Shelby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4125 9526 4131 9588 4132 9589 4149 9593
      4161 9534
TIME...MOT...LOC 0023Z 262DEG 30KT 4141 9579 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Wood
5 follow-up statements
264 
WWUS53 KOAX 180029
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
729 PM CDT Thu Apr 17 2025

IAC085-155-165-180100-
/O.CON.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-Harrison IA-Shelby IA-
729 PM CDT Thu Apr 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHERN
POTTAWATTAMIE...SOUTHEASTERN HARRISON AND SOUTHWESTERN SHELBY
COUNTIES...

At 728 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northwest of Underwood, or 14 miles northeast of
Council Bluffs, moving east at 35 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Underwood and Neola around 735 PM CDT.
  Minden around 740 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Shelby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4131 9585 4147 9584 4161 9534 4125 9526
TIME...MOT...LOC 0028Z 262DEG 30KT 4142 9573 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Wood
041 
WWUS53 KOAX 180033
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
733 PM CDT Thu Apr 17 2025

IAC085-155-165-180100-
/O.CON.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-Harrison IA-Shelby IA-
733 PM CDT Thu Apr 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN POTTAWATTAMIE...SOUTHEASTERN HARRISON AND SOUTH CENTRAL
SHELBY COUNTIES...

At 732 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Underwood, or 16 miles northeast of Council Bluffs,
moving east at 35 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Neola and Minden around 740 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Shelby, Avoca and Hancock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4130 9580 4144 9580 4161 9534 4125 9526
TIME...MOT...LOC 0032Z 262DEG 30KT 4143 9568 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Wood
911 
WWUS53 KOAX 180039
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
739 PM CDT Thu Apr 17 2025

IAC085-165-180049-
/O.CAN.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Harrison IA-Shelby IA-
739 PM CDT Thu Apr 17 2025

...THE TORNADO WARNING FOR SOUTHEASTERN HARRISON AND SOUTH CENTRAL
SHELBY COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southwestern
Iowa.

&&

LAT...LON 4126 9535 4130 9578 4141 9579 4151 9539
      4151 9532 4125 9526
TIME...MOT...LOC 0039Z 267DEG 27KT 4133 9570 

$$

IAC155-180100-
/O.CON.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-
739 PM CDT Thu Apr 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
POTTAWATTAMIE COUNTY...

At 739 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Underwood, or 10 miles northeast of
Council Bluffs, moving east at 30 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Oakland and Hancock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4126 9535 4130 9578 4141 9579 4151 9539
      4151 9532 4125 9526
TIME...MOT...LOC 0039Z 267DEG 27KT 4133 9570 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Wood
181 
WWUS53 KOAX 180050
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
750 PM CDT Thu Apr 17 2025

IAC155-180100-
/O.CON.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-
750 PM CDT Thu Apr 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
POTTAWATTAMIE COUNTY...

At 750 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles southeast of Underwood, or 16 miles northeast of
Council Bluffs, moving east at 35 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Oakland, Avoca, Underwood, Hancock, McClelland, Botna Bend Park, and
Arrowhead Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4129 9569 4143 9569 4149 9532 4125 9526
      4126 9535
TIME...MOT...LOC 0050Z 262DEG 30KT 4134 9558 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Wood
820 
WWUS53 KOAX 180056
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
756 PM CDT Thu Apr 17 2025

IAC155-180105-
/O.EXP.KOAX.TO.W.0005.000000T0000Z-250418T0100Z/
Pottawattamie IA-
756 PM CDT Thu Apr 17 2025

...THE TORNADO WARNING FOR CENTRAL POTTAWATTAMIE COUNTY WILL EXPIRE
AT 800 PM CDT...

The Tornado Warning that was previously in effect has been reissued 
for Pottawattamie County and is in effect until 8:45 PM. Please 
refer to that bulletin for the latest severe weather information. 

A Tornado Watch remains in effect until midnight CDT for southwestern
Iowa.

&&

LAT...LON 4129 9569 4143 9569 4149 9532 4125 9526
      4126 9535
TIME...MOT...LOC 0055Z 262DEG 30KT 4134 9555 

$$

Wood

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 17, 6:36 PM CDT, 47 minutes earlier. Its key messages:

  • Severe weather threat this evening (15-45% chance, mainly 5-10 PM). Primary threat: large hail up to baseballs. Secondary threats: damaging winds 60-70 mph and tornadoes.
  • Shower chances return to the region Sunday though confidence is low in exact timing/placement of the heaviest rain.
  • Increasing chances for showers and storms toward the end of next week.
Area forecast discussion, Apr 17, 6:36 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
636 PM CDT Thu Apr 17 2025

.KEY MESSAGES...

- Severe weather threat this evening (15-45% chance, mainly 5-10
 PM). Primary threat: large hail up to baseballs. Secondary
  threats: damaging winds 60-70 mph and tornadoes.

- Shower chances return to the region Sunday though confidence
  is low in exact timing/placement of the heaviest rain.

- Increasing chances for showers and storms toward the end of
  next week.

&&

.DISCUSSION...
Issued at 231 PM CDT Thu Apr 17 2025

The cold front is currently located along a line from Sioux City
to Humphrey with moisture pooling along and ahead of the frontal
boundary. Dew points are running a bit higher than earlier
forecasts, already up around 60 degrees in many locations. This
has led to a greater amount of cloud cover across eastern
Nebraska and southwest Iowa in the warm sector. Temperatures are
still forecast to get up into the 80s this afternoon with storms
developing along the cold front between 5-6 PM between Columbus
and Thurston Counties.

CAMs have been consistently developing storms along the front
right around 5-6 PM. As we approach storm initiation time, we'll
see a dry line set up along our western counties of Butler to
Jefferson Counties. This will create a triple-point on the east
side of the approaching surface low along or just north of the
Kansas state line. Strong southerly flow increasing into the
afternoon will enhance low-level helicity in the warm sector
ahead of the cold front. High LCLs around 1500-1800 ft will at
least initially limit shear in the lowest 1km, but 0-3km SRH
values of around 150-300 m2/s2 indicate a good potential for
supercell development. LCLs will be lowering as we get later in
the evening hours, increasing the potential for lower-based
supercells which could produce tornadoes. The greatest threat
with these storms will be large hail up to the size of
baseballs. Tornadoes and damaging wind will also be possible as
well.

The greatest uncertainty with this system is how far south
storms will develop. This morning guidance was trending farther
north with storm development, mostly keeping storms north of the
Omaha Metro. Later guidance has started bringing that potential
back to the south, with storms as far south as Lincoln now
possible. Greatest confidence is in storms developing around
Omaha northward. In any case, the storm farthest south will
likely have the best tornadic potential as it should have a
clear, untapped inflow region. Again, storms will develop around
5-6 PM, moving through Omaha/Council Bluffs around 7-8 PM. The
HRRR develops a trailing supercell out toward Lincoln around 9
PM, but this appears to be an outlier. For the most part storms
should be east of our area by 10 PM, but if the outlier scenario
occurs, we could have one last storm which exits our area around
midnight.

Overnight, skies will be clearing behind the cold front with
northerly winds bringing in cooler temperatures. Low clouds will
develop across our area becoming widespread by daybreak. We
could see some pockets of light rain or drizzle develop in the
low clouds overnight into early Friday, but these should end by
7 AM. Clouds will remain socked in through the day on Friday
with highs only warming into the mid-50s Friday afternoon.

Over the weekend we'll see the upper-level trough over the
Rockies sink farther south, developing a strong surface low over
the Texas/Oklahoma Panhandle region. This will keep cooler
temperatures locked in over eastern Nebraska and western Iowa.
With skies clearing on Saturday, we will see temperatures warm
to around 60 Saturday afternoon. On Sunday, the northern
periphery of the precip shield will clip our area with highest
chances across southeast Nebraska and southwest Iowa. These
areas could see rain through most of the day while areas in
northeast Nebraska could get missed completely or only see a few
periods of light rain.

Going into next week we'll see that upper-level trough kick off
to the east bringing back more zonal flow for the first half of
the week. High temperatures will warm back into the 70s starting
Monday, approaching 80 on Tuesday. We'll want to watch the
overnight hours Monday night into early Tuesday for a potential
MCS as we see a weak shortwave move across our area interacting
with a strong low-level jet. Beyond that we see troughing
redevelop over the western CONUS bringing us back into a
southwesterly flow regime with increased chances for showers and
storms going into next weekend.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 616 PM CDT Thu Apr 17 2025

Several concerns for this TAF period. 23z radar imagery shows a
line of supercell thunderstorms from just northwest of KLNK
toward KAHQ to KFET to KTQE. This line will continue to advance
eastward through the evening hours, reaching KOMA by the 01z
timeframe. Have only included mentions of -TSRA in KOMA TAF
given confidence is higher here that the terminal could see
direct impacts. Storms look to remain to the northwest of KLNK,
but have included CB mentions in cloud decks and have also
included a TEMPO for strong wind gusts associated with the
thunderstorm outflow boundary. Expect localized visibility
reductions to MVFR or IFR within any storms. Storms will exit
the area after 3z or 4z.

MVFR ceilings will return late tonight behind the frontal
boundary and persist through about 20z-21z. Winds will switch
to the northwest after 00z or 01z for KOMA and KLNK, and will be
gusty around 20-30 kts throughout the period before subsiding
late in the TAF period.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.

&&

DISCUSSION...McCoy
AVIATION...Castillo/Barjenbruch
Hazardous weather outlook, Apr 17, 2:33 PM CDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
233 PM CDT Thu Apr 17 2025

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-180945-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
233 PM CDT Thu Apr 17 2025

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

Thunderstorms become likely between 5-10 PM this evening, with a
15-45% chance of severe storms. The primary threat will be large
hail, but a few damaging wind gusts are also possible and a
tornado cannot be ruled out. Best chance for storms along and
north of I-80.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Thursday evening.

In the hours before

Local storm report, Apr 17, 7:06 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
706 PM CDT Thu Apr 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     Hail             2 SW Kennard            41.45N 96.23W
04/17/2025  E2.75 Inch       Washington         NE   Public

&&

tsn
Local storm report, Apr 17, 7:08 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
708 PM CDT Thu Apr 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Hail             4 WSW Fort Calhoun      41.44N 96.11W
04/17/2025  E2.00 Inch       Washington         NE   Public

&&

BLB
Local storm report, Apr 17, 7:13 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
713 PM CDT Thu Apr 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             6 NE Garland            41.00N 96.91W
04/17/2025  E2.00 Inch       Lancaster          NE   Public

&&

BLB
Local storm report, Apr 17, 7:19 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
719 PM CDT Thu Apr 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     Tstm Wnd Gst     Alvo                    40.87N 96.39W
04/17/2025  M71 MPH          Cass               NE   Public

&&

tsn
Local storm report, Apr 17, 7:20 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
720 PM CDT Thu Apr 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     Tstm Wnd Gst     4 E Kennard             41.47N 96.12W
04/17/2025  M60 MPH          Washington         NE   Public

&&

tsn
Local storm report, Apr 17, 7:23 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
723 PM CDT Thu Apr 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Tornado          3 SW Murdock            40.90N 96.32W
04/17/2025                   Cass               NE   Emergency Mngr

&&

BLB

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:48 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXFremont, Mills42 min
Apr 17, 7:49 PM CDTSevere Thunderstorm Warning Destructive damage threatOAXPottawattamie56 min
Apr 17, 7:54 PM CDTTornado WarningOAXPottawattamie51 min
Apr 17, 7:56 PM CDTTornado Warning Tornado observedOAXFremont, Mills49 min
Apr 17, 8:17 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXFremont, Mills, Montgomery, Page43 min
Apr 17, 8:22 PM CDTTornado Warning Tornado observedOAXFremont, Mills, Montgomery, Page38 min
Apr 17, 8:51 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOAXFremont, Montgomery, Page24 min
Apr 17, 8:58 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXFremont, Mills, Montgomery, Page47 min
Apr 17, 9:08 PM CDTTornado Warning Tornado observedConsiderable damage threatOAXMontgomery, Page28 min

Nearby

Tornado Warnings in Iowa, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.